# SDR DALA2018051703031

- Difficulty date: April 30, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 36,010 hours, 18,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER SUPPORT LOCATED BETWEEN FRAMES 66 AND 68, STRINGER  23R, REPLACED THE SUPPORT IAW SRM A320 51-42-11 AND DWG 53480505
